Show simple item record

dc.contributor.authorPazo, Diego
dc.contributor.authorLopez, Juan M.
dc.contributor.authorPoliti, Antonio
dc.date.accessioned2016-08-05T11:30:04Z
dc.date.available2016-08-05T11:30:04Z
dc.date.issued2016-07-14
dc.identifier.citationPazo , D , Lopez , J M & Politi , A 2016 , ' Diverging fluctuations of the Lyapunov exponents ' , Physical Review Letters , vol. 117 , no. 3 , 034101 , pp. 1-5 . https://doi.org/10.1103/PhysRevLett.117.034101en
dc.identifier.issn0031-9007
dc.identifier.otherPURE: 68696258
dc.identifier.otherPURE UUID: f6a33fbb-7f8a-4b65-87f5-ffa0664fb6ab
dc.identifier.otherScopus: 84978733648
dc.identifier.otherORCID: /0000-0001-8688-1870/work/30742605
dc.identifier.urihttp://hdl.handle.net/2164/6557
dc.descriptionD. P. acknowledges support by MINECO (Spain) under a Ramón y Cajal fellowship. We acknowledge support by MINECO (Spain) under Project No. FIS2014-59462-P.en
dc.format.extent5
dc.language.isoeng
dc.relation.ispartofPhysical Review Lettersen
dc.rightsFinal published version available at: https://doi.org/10.1103/PhysRevLett.117.034101 © 2016 American Physical Society https://journals.aps.org/authors/transfer-of-copyright-agreementen
dc.subjectQC Physicsen
dc.subject.lccQCen
dc.titleDiverging fluctuations of the Lyapunov exponentsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Physicsen
dc.contributor.institutionUniversity of Aberdeen.Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1103/PhysRevLett.117.034101


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record